Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigenda: “Solving solvable quintics” [Math. Comp. 57 (1991), no. 195, 387–401; MR1079014 (91j:12005)] by D. S. Dummit
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 59 (1992), 309 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12E12, 12F10
  • Retrieve articles in all journals with MSC: 12E12, 12F10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 59 (1992), 309
  • MSC: Primary 12E12; Secondary 12F10
  • DOI:
  • MathSciNet review: 1166516